# SDR SWIA201440403

- Difficulty date: December 9, 2014
- Submitted: December 16, 2014
- Operation: Air carrier
- Aircraft: N907SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7511
- Aircraft time: 34,140 hours, 30,079 cycles
- System (JASC): 5301 · Aerial Tow Equipment
- Part: Nut
- Condition: Unsecure
- Location: Control Column
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CO-PILOTS AILERON CONTROL COLUMN HAS CLICKING.   RETORQUED COPILOTS CONTROL COLUMN NUT ON FWD SIDE OF THE CONTROL WHEEL SHAFT REF REO AND AMM.
